1. Alan has completed the new Pain Recovery Program. To read or share it, use this link: http://go.tmswiki.org/newprogram
    Dismiss Notice

Tms, Paxil withdrawal, nerve pain

Discussion in 'Support Subforum' started by frankgrimes, Jun 12, 2019.

  1. frankgrimes

    frankgrimes Newcomer

    What kind of therapy and self care did you do? What was your withdrawal like?
     
  2. Penny2007

    Penny2007 formerly Pain2007

    I just continued the therapy I had been doing with a TMS therapist. I think he practiced Intensive short-term dynamic psychotherapy. Self care was/is just taking care of myself better then I did previously and engaging in things like yoga, exercise and mindfulness meditation.

    I'm not sure you want to hear all the gory details of my withdrawal. It was nasty. My doctor was completely negligent and took me off cold turkey. He then didn't believe how severe the withdrawal was which was a terrible trigger to childhood. He basically abandoned me at my hour of need. I had to find a new Dr. in the middle of the night. The new Dr. put me back on the drugs and then weaned me off but still very quickly (I think over a 2 week period). The whole process was very traumatic, not just because of the physical withdrawal symptoms but because of the feeling of being completely out of control and also abandoned/neglected by my original Dr.

    During the withdrawal I became extremely OCD. My current therapist said that people who feel like they are loosing control of their mind often become OCD as a coping mechanism - to try to hang on by any means. This is for sure what happened to me.

    If you've been on drugs for many years then you really need a good Dr. to help you wean off. It sounds like your Dr. has a good plan for you. Just wean as slowly as you possibly can to minimize the withdrawal symptoms.
     
  3. frankgrimes

    frankgrimes Newcomer

    Yes that’s exactly right - during any change/taper my OCD becomes out of control. I’m obsessed with my symptoms and pain and hatred of my old doctor as well as the trauma of the original cold turkey withdrawal and the Levaquin.

    I’m starting with a NLP practitioner tomorrow night again and we do a lot of work on self love.
     
  4. Penny2007

    Penny2007 formerly Pain2007

    I don't know your whole story but sounds like you suffered at the hands of doctors like I did. I also harbor rage against the doctor that put me through this trauma. Psychiatrists are so cavalier about the drugs they give without any thought to the havoc they can wreck on a person's life and so arrogant as well!

    Good luck with everything and feel good!
     

Share This Page